MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number ALLURA XPER FD20/15 OR TABLE
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported to philips that the system failed to boot up.The system was not in clinical use.There was no reported patient or user harm.A philips field service engineer (fse) inspected the system onsite and confirmed the reported problem.Troubleshooting actions showed a problem with the flexvision pc.After the flexvision pc was replaced and the software was reinstalled, the system was returned to use in good working order.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.A philips field service engineer (fse) inspected the system onsite and confirmed that the system failed to boot up.After reviewing the log file, fse found that the grabber card failure and the flex vision pc is defective.Fse replaced flex vision pc and installed software.After the replacement of the flex vision pc, the system returned to use in good working order.The defective part was returned for analysis, and it confirmed that the failed component(s) were allura haswell flex vision 2 pc.The codes were updated based on the investigation outcome.

Brand Name
ALLURA XPER FD
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key17965067
Report Number3003768277-2023-05703
Device Sequence Number6565785
Product Code OWB
UDI-Device Identifier00884838059122
UDI-Public00884838059122
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K033737
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALLURA XPER FD20/15 OR TABLE
Device Catalogue Number722059
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by Manufacturer04/17/2024
Initial Report FDA Received Date10/19/2023
Supplement Report FDA Received Date04/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown